# SDR SIMA201033602

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 23,174 hours, 21,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1452057300714521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CENTER FUESLAGE 1 LEFT SHEAR CLIPS AT FRAME 15 AND FRAME 16 BETWEEN STRINGER 21 LEFT AND 21 RIGHT TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BY BLENDING OUT CORROSION AND RESTORING PROTECTIVE COATING IAW AE EO EM-5300-1704 PART A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
